Iv'e had diarrhea for the past 4 days. Two days ago I felt sore in my anal from going to the bathroom so much. The next time that I went to the bathroom (diarrhea) it hurt. When I got up from the toilet, I noticed the water was light red. Then I checked the toilet paper after wiping. It had wet stool with a light color of red bloody mucus. since then every time I go diarrhea its stool with bloody mucus. What could be wrong with me? I thought that maybe it could be that I ate too much soy. The day before I got diarrhea i ate a box of granola bars that contain soybeans. But now after see the blood mucus, I don't know what it is. What do you think?
These could indicate colitis if you have abdominal cramping as well. A course of antibiotics would be helpful if it is due to infection.
If it persistent then colonoscopy may be done to rule out inflammatory bowel disease.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.